MathSciNet Relay Station
MathSciNet bibliographic data
MR1484568 11G05 (11Y16)
Siksek, S.; Smart, N. P. On the complexity of computing the $2$-Selmer group of an elliptic curve. Glasgow Math. J. 39 (1997), no. 3, 251–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement